Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: A. E. Gelfond and U. V. Linnik
Title: Elementary methods in analytic number theory
Additional book information Moscow, 1964.


Review Information

Reviewer: L. J. Mordell
Journal: Bull. Amer. Math. Soc. 70 (1964), 653-658
DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11146-0
PII: S 0002-9904(1964)11146-0